×

zbMATH — the first resource for mathematics

On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. (English) Zbl 0217.41601

MSC:
35K35 Initial-boundary value problems for higher-order parabolic equations
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Nečas J.: Les méthodes directes en théorie aux équations elliptique. Edition de l’Academie tchécoslovaque des sciences, Praha 1967.
[2] Hlaváček I.: Variational Principles for Parabolic equations. Aplikace matematiky 14 (1969), 4, Praha 1969.
[3] Wilcox C. H.: Linear hyperbolic equations. Arch Rational Mech. and Anal., Vol. 10, Number 5, 1962. · Zbl 0168.08201
[4] Rothe E.: Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben. Math. Ann. 102 (1930). · JFM 56.1076.02
[5] Ladyženskaja O. A.: Solution of the First Boundary Value Problem for Quasilinear Parabolic Equations. Trudy Mosk. Mat. Obš. 7 (1958).
[6] Iljin A. M., Kalašnikov A. S., Oleinik O. A.: Linear Equations of the Second Order of Parabolic Type. Uspechi XVII (1962), 3.
[7] Ladyženskaja O. A.: On the Solution of Nonstationary Operator Equations. Mat. Sborník 39 (81), No. 4, 1956.
[8] Ibragimov Š. I.: On the Analogy of the Method of Lines for Differential Equations in Abstract Spaces. Dokl. Azerb. Ak. Nauk XXI, No. 6, 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.